# SDR USAAD96104

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensors
- Condition: Failed
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 1665 - PIT-FLL - 'TAIL COMPT TEMP HIGH' LIGHT ILLUMINATED DURING CLIMB.  RETURNED TO FIELD.  REPLACED WIRING BETWEEN TAIL COMPARTMENT TEMPERATURE SENSORS AND AFT PRESSURE BULKHEAD.  (M)
